Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

My complexion is getting darker due ti savings, how to cure this ?

sir my age is 20.height 5.6,weight skin is getting black due to pimples and pls tell me any ointments to improve my skin tone which are available in the medical shops
Asked On : Sun, 17 Jul 2011
Answers:  2 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Allergist and Immunologist 's  Response
Take care of your pimples. Dont use too much of cosmetics & get your skin dameged.Let your face heal first then go for depigmentation
Answered: Sun, 17 Jul 2011
I find this answer helpful
General & Family Physician Dr. Sumanth.P's  Response

Thanks for posting your query.

Drink more water and also avoid more fats in your diet like ghee and fried foods.

Wash your face with antiseptic soaps and do not touch your face with your fingers always.

Once your pimples are healed you can use anti mark creams to remove the post pimple scars.

Hope I have answered your query.

Wishing you good health.


Answered: Sun, 17 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor